# SDR BAQA087908

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 28 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1354
- Condition: Malfunctioned
- Location: Electrical
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TEST EXTERNAL POWER.  WILL NOT COME ON.   REPLACED WITH SERVICEABLE UNIT.
